# SDR AWXA200701010

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 65,393 hours, 40,733 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - CORROSION ON KEEL BEAM CHORD, BS 500C - BS 500D, S28R.  REPAIRED KEEL BEAM CHORD, BS 500C - BS 500D, S28R PER US AIRWAYS EA 120167.
